Padé approximants for some classes of multivariate functions

  • A. P. Holub
  • L. O. Lysenko

Abstract

We extend Dzyadyk’s method of generalized moment representations to the multidimensional case and, on this basis, construct and investigate the Pad´e-type approximants for some classes of multivariate functions.
Published
25.05.2017
How to Cite
HolubA. P., and LysenkoL. O. “Padé Approximants for Some Classes of Multivariate Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 5, May 2017, pp. 631-40, http://umj.imath.kiev.ua/index.php/umj/article/view/1722.
Section
Research articles